Ok thx a lot . He has fluctuating fever too . Was on oxyplatin and raltitrexed . 3 rounds so far .
Then ct scan showed bowel thickening and enteritis is noted ... Says could be infection or ischaemic .
on antibiotic but fever still fluctuating , past two days nausea and appetite loss. Hardly eaten past week .
plus bilirubin fluctuating so I'm concerned what this is all
Yes it's on hold.
My worry if fever not going plus he can't eat ?snd nausea
His WBC abc platlet count was low too few days ago plus his haemaglobin dropped to 6.9.
also as mentioned bilirubin fluctuating . If he has liver mets would this not b liver failure ,
can an enteritis cause the above symptoms?
He had ct scan 3 days ago and 2 liver metastases wete like 9 cm and 4 peritineal nodules .
symptoms are can't eat ESP since in hospiral, fever, tierdness and weight loss as not eating , plus bilirubin fluctuating.
Hes oes not had chemo for even 3 weaks so I'm just worried how enteritus can cause all these symptoms ?
The hosp are not putting him on that. Said they will send dietician first.
can enteritis cause not able to eat?
plus he's on antibiotic since Sunday last week and is not better
I see that's why he's feeling like this more . Ok we will raise this today .
we we have been worried it's liver failure or liver starting to fail ?
his cea has been
round 1 of chemo -80
roubd 2 of chemo -55
round 3 of chemo -40
what can this pattern mean ?
What is tpn ?
Ok so could it be that as no nutrition it's not getting better ? They have just given antibiotic and coedine .
and salt water .
does this condition cause fever?
Il raise this today
do u think the liver metastses could be causing these symptoms ?
exact words on ct are :
mural thickening odema, mucosal hypwellerenhancement and perientric fat stranding involving the terminal 50cm of the small bowel , in keeping with enteritis. Cause could be infection or ischamia
what do u think ?
Ok thanks. I had just one question please .ct scan was does Tuesday .
his cea reading werr as I said
before chemo -65
after round 2-55
after round 3-40
irinotecan was stopped in dec as no response and liver met increased from 2cm to 4 cm, so a private scan was done in march as no chemo for 3 months . Private scan showed 7.5 cm liver met and few more mets and 4 peri nodes . This scan was done in march this year - 2nd march
new chemo regime started April . oxy and raltitrxed .
Ct to report now states 2 liver met sizes increased but does not mentioned rest of the small liver mets at all.
with cea dropping could it be that the liver mets increased since march till April -4 weeks ( till the new chemo started )? And no body knows about this and think size has increased as they are going by the march scan and not taking into account the 4 weeks gap there was before start of the new chemo ?
With previous chemo his cea has always gone up and up . First time on this new one it's dropping each cycle .
plus no new mets and do u know y they may not mentioned the othwr liver mets ? He only mentions 2?
can I send report ?
I have a feeling that's happened and that explains the drop in cea every 3 Weeks .
how can I send you report ?
I can't attach . Is there another way ?
Ok il try that . The hosp dr said today the bowel is inflammed and rejecting food . What can be done here for treatment ?
Ur right they are starting tpn Monday and said to have light soups etc only .snd also said as a resul of chemo
should he start chemo again ? What if we decide no chemo are there other options
I have emailed the reports to just answer .com
I don't think reports have come to you . But so radologists usually knly comment on large mets ,
in march approx 7/8 were noted on liver , 2 large and rest tiny . But the rafiologist on the recent scan only mentions an increase of the 2 large ones . No mention of the others . If thy were not there would
he not say they have disappeared or shrank ?
Yes so at the mo we don't know what stands with the rest
the dr came to see my dad today and yes starting tpn tomorrow . He has not eaten since Wednesday hardly . Therfore now very tierd .
will tpn work ?
also she says he has lot inflammation in bowel and called it colitis . But the antibiotics are not doing much I think and his crp was 222 today . He having vomitting and can't eat -
How can they get rid of this ? So it the chemo or cancer that caused this ?they saying another week or 2 but I can't see improvement
I see .
Can chemo cause a reaction like this . If after this we choose no chemo can we do any it get treatment like SIRT or tace ? Also do vitamin c infussions etc work ?
are there any new drugs coming out ?
Ok what's ur opinion on further chemo .
with this ,cea has come down a lot, no new mets , no pleural effusions , no fluid etc , and says some nodules are stable but liver mets increase .
with peri mets can radiation be done still ?
can prognosis n good still?
hes not keen on chemo .
can SIRT work and is survival good with it ?
What is survival like ? He's had this since November 2013 but wa a stage 3 initially
ur right no one can . Would u advise a low dose chemo
Is avastin better ? Less toxic .
the oncologist wil go through measurenent he says as his cea dropping so he feels it could hsve worked